# SDR FDEA201009093329

- Difficulty date: September 9, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65182334
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW, RT KEEL BEAM IS CRACKED AT BS 875 RBL10 TRIMMED OUT DAMAGED AREA AT LOWER CHORD OF KEEL BEAM STA 875 RBL 6 IAW SRM 51-10-1.  FABRICATED DOUBLER FROM PN 15-5PH 0.071" DIM. 8.6250' X 4" AND INSTALLED DOUBLER IAW EA 7-5310-135591.
